Alert archive / California / Gale Warnings in 2020
Gale Warning 2, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Jan 8, 2020, 2:15 PM PST. It took effect at Jan 9, 2020, 3:00 AM PST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2020, 2:15 PM PST (22:15 UTC)
- In effect from
- Jan 9, 2020, 3:00 AM PST
- Expired
- Jan 9, 2020, 6:00 PM PST
- In force
- 15 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
104 WHUS76 KEKA 082215 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 215 PM PST Wed Jan 8 2020 PZZ470-090615- /O.CON.KEKA.SC.Y.0002.000000T0000Z-200109T1100Z/ /O.UPG.KEKA.GL.A.0002.200109T1100Z-200110T0200Z/ /O.NEW.KEKA.GL.W.0002.200109T1100Z-200109T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 215 PM PST Wed Jan 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 3 PM PST THURSDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 13 to 17 feet expected. For the Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 30 kt and seas 9 to 12 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 3 AM to 3 PM PST Thursday. For the Small Craft Advisory, until 3 AM PST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-090615- /O.CON.KEKA.SC.Y.0002.000000T0000Z-200109T1100Z/ /O.UPG.KEKA.GL.A.0002.200109T1100Z-200110T0200Z/ /O.NEW.KEKA.GL.W.0002.200109T1100Z-200110T0200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 215 PM PST Wed Jan 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST THURSDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 6 PM PST THURSDAY... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 40 kt and seas 13 to 17 feet expected. For the Small Craft Advisory, west winds 10 to 20 kt with gusts up to 25 kt and seas 9 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 AM to 6 PM PST Thursday. For the Small Craft Advisory, until 3 AM PST Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-455-090615- /O.CON.KEKA.SC.Y.0002.000000T0000Z-200110T0800Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 215 PM PST Wed Jan 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST THURSDAY NIGHT... * WHAT...SW winds 10 to 15 kt tonight becoming N 15 to 25 kt Thursday morning. Localized gusts to around 35 kt near Cape Mendocino through Thursday afternoon. Seas 8 to 11 ft tonight building to 11 to 15 feet by late Thursday morning. * WHERE...Pt St George to Pt Arena out 10 nm. * WHEN...Until midnight PST Thursday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
5 follow-up statements
080 WHUS76 KEKA 090503 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 903 PM PST Wed Jan 8 2020 PZZ470-091315- /O.CON.KEKA.SC.Y.0002.000000T0000Z-200109T1100Z/ /O.CON.KEKA.GL.W.0002.200109T1100Z-200109T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 903 PM PST Wed Jan 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM THURSDAY... * WHAT...For the Gale Warning, N winds 25 to 35 kt with gusts to 40 kt and seas 13 to 18 ft. For the Small Craft Advisory, SW winds 20 to 30 kt with occasional gusts to 35 kt and seas 11 to 13 ft. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Gale Warning, from 3 AM to 3 PM Thursday. For the Small Craft Advisory, until 3 AM Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ475-091315- /O.CON.KEKA.SC.Y.0002.000000T0000Z-200109T1100Z/ /O.CON.KEKA.GL.W.0002.200109T1100Z-200110T0200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 903 PM PST Wed Jan 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM THURSDAY... * WHAT...For the Gale Warning, NW winds 25 to 35 kt with gusts to 40 kt and seas 14 to 17 ft. For the Small Craft Advisory, W winds 20 to 30 kt with occasional gusts to 35 kt and seas 9 to 11 ft. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 3 AM to 6 PM Thursday. For the Small Craft Advisory, until 3 AM Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. $$ PZZ450-455-091315- /O.CON.KEKA.SC.Y.0002.000000T0000Z-200110T0800Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 903 PM PST Wed Jan 8 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY NIGHT... * WHAT...NW winds 15 to 25 kt with occasional gusts to 40 kt and seas 9 to 14 ft. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until midnight Thursday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
746 WHUS76 KEKA 091059 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 259 AM PST Thu Jan 9 2020 PZZ470-091900- /O.EXP.KEKA.SC.Y.0002.000000T0000Z-200109T1100Z/ /O.CON.KEKA.GL.W.0002.200109T1100Z-200109T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 259 AM PST Thu Jan 9 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... * WHAT...North winds 25 to 35 kt with gusts up to 40 kt and seas 10 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-091900- /O.EXP.KEKA.SC.Y.0002.000000T0000Z-200109T1100Z/ /O.CON.KEKA.GL.W.0002.200109T1100Z-200110T0200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 259 AM PST Thu Jan 9 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... * WHAT...North winds 25 to 35 kt with gusts up to 40 kt and seas 12 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 PM Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-455-091900- /O.CON.KEKA.SC.Y.0002.000000T0000Z-200110T0800Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 259 AM PST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WHAT...NW winds 15 to 25 kt with occasional gusts to 40 kt and seas 9 to 14 ft. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until midnight Thursday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
735 WHUS76 KEKA 091627 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 827 AM PST Thu Jan 9 2020 PZZ470-092300- /O.CON.KEKA.GL.W.0002.000000T0000Z-200109T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 827 AM PST Thu Jan 9 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WHAT...North winds 20 to 30 kt with gusts up to 35 kt and seas 10 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 PM Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ475-100030- /O.CON.KEKA.GL.W.0002.000000T0000Z-200110T0200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 827 AM PST Thu Jan 9 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...North winds 25 to 35 kt with gusts up to 40 kt and seas 12 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 PM Thursday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-455-100030- /O.CON.KEKA.SC.Y.0002.000000T0000Z-200110T0800Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 827 AM PST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WHAT...NW winds 15 to 25 kt with occasional localized gusts to 40 kt and seas 9 to 14 ft. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm, strongest near Cape Mendocino. * WHEN...Until midnight Thursday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
944 WHUS76 KEKA 092243 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 243 PM PST Thu Jan 9 2020 PZZ470-100200- /O.EXP.KEKA.GL.W.0002.000000T0000Z-200109T2300Z/ /O.EXB.KEKA.SC.Y.0002.200109T2300Z-200110T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 243 PM PST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...North winds 15 to 20 kt with gusts up to 30 kt and seas 9 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 6 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-100200- /O.CON.KEKA.GL.W.0002.000000T0000Z-200110T0200Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 243 PM PST Thu Jan 9 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...North winds 20 to 25 kt with gusts to 35 kt and seas 11 to 15 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 PM PST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-455-100645- /O.CON.KEKA.SC.Y.0002.000000T0000Z-200110T0800Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 243 PM PST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 13 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm, strongest winds and largest seas near Cape Mendocino. * WHEN...Until midnight PST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
330 WHUS76 KEKA 100154 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 554 PM PST Thu Jan 9 2020 PZZ475-101000- /O.EXP.KEKA.GL.W.0002.000000T0000Z-200110T0200Z/ /O.EXB.KEKA.SC.Y.0002.200110T0200Z-200110T1100Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 554 PM PST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM FRIDAY... ...GALE WARNING WILL EXPIRE AT 6 PM THIS EVENING... * WHAT...N winds 15 to 25 kt with gusts to 30 kt and seas 9 to 13 ft. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ470-100300- /O.EXP.KEKA.SC.Y.0002.000000T0000Z-200110T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- 554 PM PST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM THIS EVENING... $$ PZZ450-455-100800- /O.CON.KEKA.SC.Y.0002.000000T0000Z-200110T0800Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 554 PM PST Thu Jan 9 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT TONIGHT... * WHAT...N winds 10 to 20 kt with gusts to 25 kt and seas 7 to 11 ft. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until midnight tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jan 8, 4:49 AM PST, 9 hours 26 minutes earlier.
Area forecast discussion, Jan 8, 4:49 AM PST, 9 hours 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
449 AM PST Wed Jan 8 2020
.SYNOPSIS...Periods of light showers will persist across the
region through Thursday morning. A brief period of dry weather is
then expected Thursday afternoon into Friday morning, followed by
additional showers Friday afternoon through mid next week.
&&
.DISCUSSION...An upper disturbance located west of Vancouver
Island, BC is forecast to move southeast toward NWRN CA during the
next 24 hours. Model guidance shows that feature moving along a
deep-layer baroclinic zone, which will aid in spinning up a
compact surface cyclone that is forecast to move onshore late
tonight in the vicinity of Del Norte County. Gusty west-northwest
winds will be likely across coastal areas as the low moves
onshore, and a band of heavy showers appears probable over
Humboldt and Del Norte Counties toward 09Z tonight. In addition,
snow levels near 3000 feet over northern Trinity County will aid
in moderate snowfall across the Trinity Alps. Twelve hour snowfall
totals are currently expected to range between 4 to 6 inches near
Scott Mountain Summit on Highway 3. Thus, a winter weather
advisory has been issued.
The previously mentioned disturbance is forecast to exit the
region by Thursday afternoon. Upper heights will subsequently rise
and favor a brief period of dry weather through Friday morning.
Thereafter, the next in a series of upper troughs located near
SWRN BC will aid in driving a cold front southeast toward NWRN CA.
Frontal rain will subsequently spread across the EKA CWA Friday
afternoon and evening, with post frontal showers persisting from
Friday night through mid next week.
The potential for impactful weather exists during the second half
of the forecast period. However, impacts will generally be tied
to hard-to-time embedded impulses that will support augmented
precipitation rates. One such impulse may move across the region
Monday afternoon into Tuesday, and could be accompanied with a
sufficiently cold airmass supportive of heavy mountain snow and
coastal small hail. Model trends will continue to be evaluated.
JMG
&&
.AVIATION...A couple of weak fronts will move west to east across
the region today. This will promote periods of mvfr conditions
mainly due to reduced cigs along the coast. Intermittent light
showers may also contribute to brief periods of mvfr vsbys. The
light onshore and moist flow will generally maintain unfavorable
flying weather at times during the next taf cycle...especially
along the coast. Inland areas may see better conditions but
morning low clouds and early morning ifr fog is likely across
valleys at least through mid morning. A more pronounced band of
rain is expected late tonight...followed by drier and a more
robust round of northerly winds along the near coast early
Thursday morning.
&&
.MARINE...A building mid period northwest swell on the order of 9
to 12 feet will support Small Craft Advisory conditions spreading
from northwest to southeast across all of the coastal zones this
morning. This swell will remain the dominant wave group for much
of the work week. Next issue to contend with is the approach of a
compact surface low moving onshore north of the Cape early
Thursday morning, forecast confidence remains on the low side as
slight variations in track, timing, and intensity of this feature
will have large ramifications on the forecast details. High
resolution data suggests a band of 35 kt northerlies is on track
for the outer waters while larger scale models have reduced wind
speeds from earlier runs. Given this uncertainty have decided to
maintain the watch for now and wait for 1-2 more runs to gain more
confidence on whether to go to gale or drop back to sca. At a
minimum it looks like a brief period of stronger northerlies will
impact the inner waters so bumped of speeds for that area. Looking
further out in time, confidence is growing for a much larger NW
swell above 20 feet beginning to impact the waters this weekend.
Will have to continue to closely monitor the potential for
dangerous sea states along with hazardous surf and beach going
conditions Saturday into Sunday. /CB/JT
&&
.BEACH HAZARDS...A large swell will move through the coastal
waters Saturday afternoon and night. Surf heights from 20 to 25
feet will be possible for west-northwest oriented beaches.
Beachgoers are urged to be cautious near steeply sloped beaches,
rocks, and jetties.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Winter Weather Advisory from 10 PM this evening to 10 AM PST
Thursday for CAZ107.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
midnight PST Thursday night for PZZ450-455.
Gale Watch from late tonight through Thursday afternoon for
PZZ470-475.
Small Craft Advisory until 3 AM PST Thursday for PZZ470-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Jan 8, 3:08 AM PST, 11 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 308 AM PST Wed Jan 8 2020 CAZ102-105-106-108-110>113-091115- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 308 AM PST Wed Jan 8 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-103-104-109-091115- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast- 308 AM PST Wed Jan 8 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A large swell will move through the coastal waters Saturday afternoon and night. Surf heights from 20 to 25 feet will be possible for west-northwest oriented beaches. Beachgoers are urged to be cautious near steeply sloped beaches, rocks, and jetties. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-091115- Northern Trinity- 308 AM PST Wed Jan 8 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST THURSDAY... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Winter Weather Advisory is currently in effect tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Winter Weather Advisory is currently in effect Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 2:50 AM PST | Winter Weather Advisory | EKA | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.